Signature and concordance of positive knots

Baader, Sebastian; Dehornoy, Pierre; Liechti, Nicola Livio (2018). Signature and concordance of positive knots. Bulletin of the London Mathematical Society, 50(1), pp. 166-173. Oxford University Press 10.1112/blms.12124

[img] Text
Baader_et_al-2018-Bulletin_of_the_London_Mathematical_Society.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (311kB) | Request a copy

We derive a linear estimate of the signature of positive knots, in terms of their genus. As an application, we show that every knot concordance class contains at most finitely many positive knots.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian; Dehornoy, Pierre and Liechti, Nicola Livio

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6093

Publisher:

Oxford University Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

01 May 2019 10:17

Last Modified:

03 Nov 2019 19:07

Publisher DOI:

10.1112/blms.12124

BORIS DOI:

10.7892/boris.125472

URI:

https://boris.unibe.ch/id/eprint/125472

Actions (login required)

Edit item Edit item
Provide Feedback